×

zbMATH — the first resource for mathematics

The cotangent complex of a morphism. (English) Zbl 0156.27201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97 – 136 (French). · Zbl 0091.33004
[2] P. Cartier, Seminaire Cartan-Chevalley (1955-1956), Exposé XIII.
[3] Murray Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59 – 103. · Zbl 0123.03101
[4] Hans Grauert and Hans Kerner, Deformationen von Singularitäten komplexer Räume, Math. Ann. 153 (1964), 236 – 260 (German). · Zbl 0118.30401
[5] A. Grothendieck, Éléments de geometrie algebrique. I-IV, Institut des Hautes Études Scientifiques, 1960-1964.
[6] -, Théorèmes de dualité pour les faisceaux algébriques cohérents, Seminaire Bourbaki, May 1957.
[7] D. K. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191 – 204. · Zbl 0106.25703
[8] R. Hartshorne, Seminaire Hartshorne (The duality theorem of Grothendieck), Harvard Univ., Cambridge, Mass. (1963-1964).
[9] Ernst Kunz, Differentialformen inseparabler algebraischer Funktionenkörper, Math. Z. 76 (1961), 56 – 74 (German). · Zbl 0097.02404
[10] S. Lichtenbaum, Curves over discrete valuation rings, Ph.D. Thesis, Harvard Univ., Cambridge, Mass., 1964 (unpublished). · Zbl 0194.22101
[11] Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. · Zbl 0818.18001
[12] Yoshikazu Nakai, On the theory of differentials in commutative rings, J. Math. Soc. Japan 13 (1961), 63 – 84. · Zbl 0113.26301
[13] M. Schlessinger, Infinitesimal deformations of singularities, Ph.D. Thesis, Harvard Univ., Cambridge, Mass., 1964 (unpublished). · Zbl 0232.14005
[14] J.-P. Serre, Algèbre locale-multiplicités, Mimeographed notes by P. Gabriel, Collège de France, 1958. · Zbl 0091.03701
[15] Umeshachandra Shukla, Cohomologie des algèbres associatives, Ann. Sci. École Norm. Sup. (3) 78 (1961), 163 – 209 (French). · Zbl 0228.18005
[16] Murray Gerstenhaber, On the deformation of rings and algebras. II, Ann. of Math. 84 (1966), 1 – 19. · Zbl 0147.28903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.